# SDR UHLA2015011000032

- Difficulty date: January 10, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N214RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 13,376 hours, 10,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 82-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED FROM FRAMES 82 - 86 AND STRINGERS 21 - 22R. CUTOUT DAMAGE AND BLENDED REMAINDER.   INSTALLED FILLER AND DOUBLER IAW ETD 2015-170-002652.
